Loading [MathJax]/jax/output/CommonHTML/config.js
Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika", 1982, Volume 19, Pages 3–54 (Mi intv48)  

This article is cited in 7 scientific papers (total in 7 papers)

Generalized contour models

V. A. Malyshev, R. A. Minlos, E. N. Petrova, Yu. A. Terletskii
Abstract: The paper is devoted to a survey and systematic exposition of the technique of obtaining cluster expansions for lattice Gibbs fields in the low-temperature region in the case of a finite or countable number of basic states.
English version:
Journal of Soviet Mathematics, 1983, Volume 23, Issue 5, Pages 2501–2533
DOI: https://doi.org/10.1007/BF01084702
Bibliographic databases:
UDC: 519.248.22
Language: Russian
Citation: V. A. Malyshev, R. A. Minlos, E. N. Petrova, Yu. A. Terletskii, “Generalized contour models”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 19, VINITI, Moscow, 1982, 3–54; J. Soviet Math., 23:5 (1983), 2501–2533
Citation in format AMSBIB
\Bibitem{MalMinPet82}
\by V.~A.~Malyshev, R.~A.~Minlos, E.~N.~Petrova, Yu.~A.~Terletskii
\paper Generalized contour models
\serial Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.
\yr 1982
\vol 19
\pages 3--54
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intv48}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=657956}
\zmath{https://zbmath.org/?q=an:0542.60098}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 5
\pages 2501--2533
\crossref{https://doi.org/10.1007/BF01084702}
Linking options:
  • https://www.mathnet.ru/eng/intv48
  • https://www.mathnet.ru/eng/intv/v19/p3
  • This publication is cited in the following 7 articles:
    1. Matteo D'Achille, Aernout C. D. van Enter, Arnaud Le Ny, “Decimations for one- and two-dimensional Ising and rotator models. II. Continuous vs discrete symmetries”, Journal of Mathematical Physics, 63:12 (2022)  crossref
    2. Gibbs Measures and Phase Transitions, 2011, 495  crossref
    3. Aernout C. D. van Enter, Christof Külske, Alex A. Opoku, Wioletta M. Ruszel, “Gibbs–non-Gibbs properties for n-vector lattice and mean-field models”, Braz. J. Probab. Stat., 24:2 (2010)  crossref
    4. Gibbs Measures and Phase Transitions, 1988  crossref
    5. E. A. Pechersky, S. B. Shlosman, “Low-temperature phase transitions in systems with one ground state”, Theoret. and Math. Phys., 70:3 (1987), 325–330  mathnet  crossref  mathscinet  isi
    6. A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. II. The simplest disordered phases”, Theoret. and Math. Phys., 72:2 (1987), 861–871  mathnet  crossref  mathscinet  isi
    7. D. G. Martirosyan, “Uniqueness of Gibbs states in lattice models with one ground state”, Theoret. and Math. Phys., 63:2 (1985), 511–518  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:494
    Full-text PDF :163
    References:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025